# SDR FDEA201109093793

- Difficulty date: September 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA70271
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 51L AT BS 6-73.5.  REMOVED CORROSION IAW SRM 51-21-01 REV 47.  ORIGINAL THICKNESS = 0.090 INCH;  MATERIAL REMOVED = 0.032"; MATERIAL REMAINED = 0.058 INCH, FOUND EXCEEDED LIMIT IAW SRM 53-00-00, REV 47, FIG 205.  FABRICATED NEW LONGERON IAW DWG AGA7027, REV -. LONGERON TRIMMED-OFF FROM EXISTING SPLICE.  NEW LONGERON INSTALLED IAW SRM 51-31-01, REV 47.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
